American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] A. V. Ostrovsky. Stable maps of Polish spaces. Proc. Amer. Math. Soc. 128 (2000) 3081-3089. MR 1664430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harold R. Bennett and David J. Lutzer. A metric space of A. H. Stone and an example concerning $\sigma$-minimal bases. Proc. Amer. Math. Soc. 126 (1998) 2191-2196. MR 1487358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Purisch and M. E. Rudin. Products with linear and countable type factors. Proc. Amer. Math. Soc. 125 (1997) 1823-1830. MR 1415363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Nyikos and Leszek Piatkiewicz. Paracompact subspaces in the box product topology . Proc. Amer. Math. Soc. 124 (1996) 303-314. MR 1327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Brian Lawrence. Failure of normality in the box product of uncountably many real lines. Trans. Amer. Math. Soc. 348 (1996) 187-203. MR 1303123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hidenori Tanaka. Countable paracompactness of Pixley-Roy hyperspaces . Proc. Amer. Math. Soc. 108 (1990) 1115-1120. MR 969529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Brian Lawrence. Paracompact product spaces defined by ultrafilters over the index set . Proc. Amer. Math. Soc. 108 (1990) 513-519. MR 987610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yukinobu Yajima. On the submetacompactness of products . Proc. Amer. Math. Soc. 107 (1989) 503-509. MR 942639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Li Sheng Wu. Souslin subsets of $P(\omega)$-spaces . Proc. Amer. Math. Soc. 106 (1989) 515-518. MR 999758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. R. Bennett and J. Chaber. Scattered spaces and the class ${\rm MOBI}$ . Proc. Amer. Math. Soc. 106 (1989) 215-221. MR 961401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Chaber. More nondevelopable spaces in ${\rm MOBI}$ . Proc. Amer. Math. Soc. 103 (1988) 307-313. MR 938688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Francisco Gallego Lupiañez. Total paracompactness and Banach spaces . Proc. Amer. Math. Soc. 103 (1988) 210-214. MR 938670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Brian Lawrence. The box product of countably many copies of the rationals is consistently paracompact . Trans. Amer. Math. Soc. 309 (1988) 787-796. MR 961613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. A. Fontenot and R. F. Wheeler. Approximate identities and paracompactness . Proc. Amer. Math. Soc. 99 (1987) 232-236. MR 870777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zoltán T. Balogh and Harold Bennett. Total paracompactness of real GO-spaces . Proc. Amer. Math. Soc. 101 (1987) 753-760. MR 911046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen Watson. Locally compact normal meta-Lindel\"of spaces may not be paracompact: an application of uniformization and Suslin lines . Proc. Amer. Math. Soc. 98 (1986) 676-680. MR 861774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Prinz. Regularity of Riesz measures . Proc. Amer. Math. Soc. 96 (1986) 330-334. MR 818467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kōichi Tsuda. Metrizability of general ANR . Proc. Amer. Math. Soc. 96 (1986) 375-378. MR 818475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. M. Reed. The intersection topology w.r.t.\ the real line and the countable ordinals . Trans. Amer. Math. Soc. 297 (1986) 509-520. MR 854081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William G. Fleissner. Left separated spaces with point-countable bases . Trans. Amer. Math. Soc. 294 (1986) 665-677. MR 825729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zoltán T. Balogh. Topological spaces with point-networks . Proc. Amer. Math. Soc. 94 (1985) 497-501. MR 787901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Amer Bešlagić. A Dowker product . Trans. Amer. Math. Soc. 292 (1985) 519-530. MR 808735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. Stephen Watson. Separation in countably paracompact spaces . Trans. Amer. Math. Soc. 290 (1985) 831-842. MR 792831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. J. Collins, G. M. Reed, A. W. Roscoe and M. E. Rudin. A lattice of conditions on topological spaces . Proc. Amer. Math. Soc. 94 (1985) 487-496. MR 787900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dennis K. Burke. PMEA and first countable, countably paracompact spaces . Proc. Amer. Math. Soc. 92 (1984) 455-460. MR 759673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gary Gruenhage. Applications of a set-theoretic lemma . Proc. Amer. Math. Soc. 92 (1984) 133-140. MR 749905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hans-Peter A. Künzi. A note on Ralph Fox's $\gamma $-space . Proc. Amer. Math. Soc. 91 (1984) 467-470. MR 744650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mary Ellen Rudin and Steve Watson. Countable products of scattered paracompact spaces . Proc. Amer. Math. Soc. 89 (1983) 551-552. MR 715885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Fried and Z. Frolík. A characterization of uniform paracompactness . Proc. Amer. Math. Soc. 89 (1983) 537-540. MR 715882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2